Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Hunger pain at night. Taken Zantac and Nexium. Help

Hi , thank you for asking. My question is I ve had these hunger pains for many years now. I usually wake up in the middle of the night feeling hunger sensations which have not succumbed to drugs ranging from Zantac to Nexium . Prescribed drugs don t seem to help and neither does organic medication ( herbs ). By the way, I m taking all sorts of medicine right now for my heart, blood, prostate and dry cough. I m practically a walking pharmacy. Please help. Thank you very much. YYYY@YYYY
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thanks for using health care magic

The medications that you mentioned are commonly used to treat GERD and peptic ulcer disease which present with symptoms such as burning discomfort in the chest or epigastrium which is worse at night, excess salivation, acid taste or discomfort in the mouth, bloating, regurgitation of food, difficulty swallowing.
They may also be associated with a cough, wheezing and hoarseness.

They are not commonly associated with hunger.
If your are waking up at night with hunger sensations you may want to look at what your are using prior to going to bed.It is possible it is not dense enough to keep you until the morning.

I hope this helps
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor